# SDR 07FDEA01386

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,096 hours, 18,186 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100027
- Part serial: 1169
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL DENTS WITH DELAMINATION ON RT INBOARD FLAP BOTTOM SKIN, T/E.  REPAIR WAS PERFORMED IAW SRM 57-53-12/FIG 208, APPROVED BY EA 6-5752-101287 AND RAS/DABRE/7006662/2006 ISSUE "A".
